# SDR YENA2024091101264

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 60,420 hours, 21,266 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Transducer
- Part number: ZRA38000
- Part serial: ASA11761
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 60,403 hours, 21,261 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#296, JFK-SKB. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'AIR ENG BLEED ABNORMAL RAN ALL CK LOSTS AND CONTACTED MX -ADV AIR RETURN JFK; REMOVED AND REPLACED #1 ENG 10HA1 IAW AMM 36-11-43, RAN ENG #1 OPS CHECK NO GOOD. FUTHER T/S REQ.' (SUPPLEMENTAL TO FOLLOW)
